# SDR CA050627002

- Difficulty date: June 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 14,550 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 5906989101
- Condition: Broken
- Location: Te Flaps
- Part time: 15,588 hours, 11,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION FOUND THAT SECONDARY FLAP DRIVE CORE HAD BROKEN STRANDS AND BLISTERING, CORE REPLACED WITH SERVICEABLE.  FUNCTION CARRIED OUT IAW MAINTENANCE MANUAL, AIRCRAFT RETURNED TO SERVICE
